# SDR CALA0001975

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 AND 5 I/B INTERNAL RIBS OF NR 2 ENGINE UPPER T/R BUCKET CRACKED. THE CRACKS WERE 0.025" LONG. NEW RIBS WER INSTALLED IAW SRM 51-30-1.
